Although it has happened only rarely, it is possible to overdose on Avodart. However, there have been so few reported cases of people taking too much Avodart that the full effects of an Avodart overdose are not known. It is also not known what the best treatment is for an Avodart overdose. Treatment options for an Avodart overdose may include pumping the stomach and giving fluids through an IV, among other things. If you began treatment with Avodart and overdosed, and/or believe you may have overdosed, seek medical attention immediately.
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Avodart Overdose: An Overview
Avodart® (dutasteride) is a prescription medication that has been licensed to treat an enlarged prostate (known medically as benign prostatic hyperplasia, benign prostatic hypertrophy, or BPH). As with all medicines, it is possible to take too much Avodart. The effects of an Avodart overdose will vary depending on a number of factors, including how much Avodart is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
- Fluids through an intravenous line (IV)
- Other treatments based on the complications that occur.